# SDR SIMA200430801

- Difficulty date: October 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Engine: Allsn AE3007A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 362100101J
- Part serial: 4509
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW REPORTED FAILURE OF BOTH PITCH TRIM SYSTEMS.  AUTO-PILOT DID NOT DISCONNECT.  CREW FOLLOWED AOM PROCEDURES AND RECOVERED BACK UP TRIM.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETUREND TO SERVICE.  (SW21200501219)
